Ask The Doctor > Questions & Answers > Palpitations with Co Q 10

Palpitations with Co Q 10

Patient: Why would the suplement Co-Q-10 make your heart palpatate. I have that problem from time to time, but when I took the suplement I had heart palpatations for several hours straight. I’m guessing something to do with circulation?

 

 

Doctor: There are many research studies over these lasts ten years about the benefits of CoQ10 for a number heart related issue es, mainly because improves the heart’s ability to pump blood and preventing the developing of coronary heart disease. But some persons have been reported the following side effects: insomnia, nausea, heartburn, loss of appetite, dizziness, and fainting, low blood pressure. I strongly recommend you that consult with your doctor and review the dosage you are taking and maybe get a Cardiovascular evaluation to rule out other possible causes for the palpitations.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment